Extreme values of the Riemann zeta function at its critical points in the critical strip

被引:1
作者
Chorge, Shashank [1 ]
机构
[1] Univ Rochester, Dept Math, Rochester, NY 14627 USA
关键词
analytic number theory; Riemann zeta function; critical points; extreme values;
D O I
10.4064/aa220622-23-5
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:291 / 318
页数:28
相关论文
共 8 条
[1]   EXTREME VALUES OF THE ZETA FUNCTION AT CRITICAL POINTS [J].
Gonek, S. M. ;
Montgomery, H. L. .
QUARTERLY JOURNAL OF MATHEMATICS, 2016, 67 (03) :483-505
[2]  
Littlewood J. E., 1928, P LOND MATH SOC, V27, P349
[3]  
Littlewood JE, 1926, P LOND MATH SOC, V24, P175
[4]   HILBERTS INEQUALITY [J].
MONTGOMERY, HL ;
VAUGHAN, RC .
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1974, 8 (MAY) :73-82
[5]  
Montgomery HL., 2007, Multiplicative Number Theory I. Classical Theory. Cambridge Studies in Advanced Mathematics, V97
[6]   Geometric properties of the zeta function [J].
Montgomery, Hugh L. ;
Thompson, John G. .
ACTA ARITHMETICA, 2012, 155 (04) :373-396
[7]  
Tichmarsh E.C., 1933, Quart. J. math.(Oxford), V4, P64
[8]  
TITCHMARSH E. C., 1986, The Theory of the Riemann Zeta-Function, Vsecond